# SDR FDKA2009051800100

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 18,995 hours, 17,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6239 CVG-CLT - ROW 12 EMERGENCY LIGHT INOP.  MX RESET.
